The optimality of tests for the convergence of the Fourier series of almost periodic functions
Doklady Akademii Nauk, Tome 194 (1970) no. 3, pp. 489-491
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_194_3_a1,
author = {E. A. Bredikhina},
title = {The optimality of tests for the convergence of the {Fourier} series of almost periodic functions},
journal = {Doklady Akademii Nauk},
pages = {489--491},
year = {1970},
volume = {194},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_194_3_a1/}
}
E. A. Bredikhina. The optimality of tests for the convergence of the Fourier series of almost periodic functions. Doklady Akademii Nauk, Tome 194 (1970) no. 3, pp. 489-491. http://geodesic.mathdoc.fr/item/DAN_1970_194_3_a1/